Alert archive / North Carolina / Small Craft Advisories in 2015
Small Craft Advisory 21, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Feb 27, 2015, 3:51 AM EST. It took effect at Feb 27, 2015, 10:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2015, 3:51 AM EST (08:51 UTC)
- In effect from
- Feb 27, 2015, 10:00 PM EST
- Expired
- Mar 1, 2015, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
548 WHUS72 KILM 270851 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 351 AM EST FRI FEB 27 2015 AMZ250-252-254-256-272100- /O.NEW.KILM.SC.Y.0021.150228T1000Z-150301T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 351 AM EST FRI FEB 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 AM EST SUNDAY. * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
7 follow-up statements
508 WHUS72 KILM 271903 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 203 PM EST FRI FEB 27 2015 AMZ250-252-254-256-280400- /O.EXT.KILM.SC.Y.0021.150228T0300Z-150301T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 203 PM EST FRI FEB 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
300 WHUS72 KILM 280250 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 950 PM EST FRI FEB 27 2015 AMZ250-252-254-256-281100- /O.CON.KILM.SC.Y.0021.150228T0300Z-150301T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 950 PM EST FRI FEB 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
138 WHUS72 KILM 281141 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 641 AM EST SAT FEB 28 2015 AMZ250-252-254-256-281945- /O.CON.KILM.SC.Y.0021.000000T0000Z-150301T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 641 AM EST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS72 KILM 281932 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 232 PM EST SAT FEB 28 2015 AMZ250-252-254-256-010500- /O.EXT.KILM.SC.Y.0021.000000T0000Z-150301T1200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 232 PM EST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
155 WHUS72 KILM 010355 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1055 PM EST SAT FEB 28 2015 AMZ250-252-254-256-011200- /O.CON.KILM.SC.Y.0021.000000T0000Z-150301T1200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1055 PM EST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT...HIGHEST OFFSHORE. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
336 WHUS72 KILM 011130 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 630 AM EST SUN MAR 1 2015 AMZ254-256-011230- /O.CAN.KILM.SC.Y.0021.000000T0000Z-150301T1200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 630 AM EST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$ AMZ250-252-011500- /O.EXT.KILM.SC.Y.0021.000000T0000Z-150301T1500Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 630 AM EST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 6 FEET THROUGH MID-MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
100 WHUS72 KILM 011454 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 954 AM EST SUN MAR 1 2015 AMZ250-252-011600- /O.EXP.KILM.SC.Y.0021.000000T0000Z-150301T1500Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 954 AM EST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... $$ III
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 12:34 AM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 27, 12:34 AM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1234 AM EST FRI FEB 27 2015 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH SATURDAY AND BEGIN TO TAKE ON A WEDGE SIGNATURE...LOCKING THE COLD AIR ACROSS THE CAROLINAS. THIS HIGH WILL MOVE OFFSHORE SATURDAY. THE NEXT CHANCE OF PRECIPITATION WILL COME EARLY NEXT WEEK IN ASSOCIATION WITH A COLD FRONT. NO RISK OF WINTRY PRECIPITATION EXPECTED NEXT WEEK...AS MUCH WARMER TEMPERATURES ARRIVE THROUGH EARLY MARCH. && .NEAR TERM /THROUGH FRIDAY/... AS OF 10 PM THURSDAY...JUST RECENTLY A NEARLY STATIC T/TD REGIME ACROSS THE AREA IS SEEING LOWERING SURFACE DEWPOINTS AND TEMPS UPSTREAM IN CENTRAL NORTH CAROLINA. THIS IS LENDING TO PARTIALLY CLEAR SKIES IN SPOTS AND COOLER TEMPERATURES WHICH IS BRINGING LOWERING DEWPOINT DEPRESSIONS. VISIBILITIES WERE LOWERING BELOW 10NM MILES IN A FEW LOCALS AND WILL RETAIN THE MENTION OF FG/FZFG ALREADY IN THE GRIDS...ESPECIALLY SINCE BOUNDARY LAYER N WINDS DO NOT INCREASE UNTIL ABOUT DAYBREAK. NO SIGNIFICANT CHANGES TO THE FORECAST AT THIS TIME AS INHERITED GRIDS ARE IN GOOD SHAPE. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 245 PM THURSDAY...A BROAD ZONAL FLOW WILL BE IN PLACE THROUGH THE PERIOD. AT THE SURFACE...MODERATING ARCTIC HIGH PRESSURE WILL BE IN PLACE THROUGH EARLY SATURDAY. AFTER THIS SOME DEVELOPING CONFLUENCE IN THE MID LEVEL PATTERN ALLOWS A WEDGE TO BUILD DOWN INTO THE AREA. VERY SHALLOW ARCTIC AIR WILL ONCE AGAIN SURGE INTO THE AREA. WITH THE AIRMASS CONTINUING TO BE VERY DRY...POPS SHOULD NOT BE AN ISSUE ALTHOUGH THE TEMPERATURE FORECAST IS CHALLENGING. FRIDAY AND EVEN SATURDAY ARE FAIRLY STRAIGHTFORWARD. GUIDANCE HAS TRENDED UP SLIGHTLY FOR FRIDAY WITH THE OUTSIDE POSSIBILITY OF 50 DEGREES IN WILMINGTON. BOTH THE MET AND MAV HAVE 49. WITH THE POSSIBILITY OF AT LEAST SOME PARTIAL CLEARING MIDDLE 20S SEEM OK FOR SATURDAY MORNING. SATURDAY WILL BE MUCH COOLER VS FRIDAY AS THE REINFORCING SHOT OF DRY ARCTIC AIR PUSHES IN. IT MAY BE A STRUGGLE TO REACH 40 IN NORTHERN AREAS. FINALLY SUNDAY MORNING GUIDANCE IS IN TWO DISTINCT CAMPS WITH THE MET SOME FIVE TO TEN DEGREES WARMER VS THE MAV. I LEANED SLIGHTLY TOWARD THE MORE MODIFIED MET CITING OVERCAST SKIES...WHICH ARE DEPICTED BY THE GUIDANCE USUALLY WARRANTS GUIDANCE BEING ON THE COOL SIDE. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 245 PM THURSDAY...SUNDAY LOOKS CLOUDY AND COOL BUT LARGELY RAIN-FREE AS WEDGE OF HIGH PRESSURE STRUGGLES TO HOLD ON ACROSS THE CAROLINAS, ITS MAIN CENTER DRIFTING OFF THE DELMARVA COAST. THE WEDGE LIFTS OUT SUNDAY NIGHT AS THE HIGH MORE OR LESS BIFURCATES. BY 12Z MONDAY ONLY THE EASTERN/OFFSHORE CENTER REMAINS AND A COLD FRONT WILL BE BEARING DOWN ON THE AREA FROM THE NW. RAIN CHANCES WILL SLOWLY RISE SUNDAY NIGHT AND NON-DIURNAL TEMPERATURE TRENDS MAY BE POSSIBLE. AS SEEN YESTERDAY WITH RESPECT TO SUNDAY'S HIGHS MEX GUIDANCE IS NOW 10 DEGREES COOLER FOR MONDAY AS THERE IS LITTLE OPPORTUNITY FOR SOLAR INSOLATION TO AID IN THERMAL ADVECTION. EVEN SO MONDAY WILL END UP BEING CLOSER TO CLIMO HIGHS THAN THE AREA HAS SEEN IN SOME TIME MAKING UPPER 50S FEEL WELCOME. WILL TRIM SLIGHTLY TOWARDS THOSE VALUES. TUESDAY ON THE OTHER HAND NOW DOESN'T LOOK QUITE AS COLD AND WEDGE-LIKE BEHIND THE MONDAY COLD FRONT. ALTHOUGH ANOTHER CLOUDY DAY WITH RAIN CHANCES TUESDAY HIGHS MAY BE CLOSE TO THOSE OF MONDAY. THIS WEAK WEDGE WASHES OUT ON WEDNESDAY WITH YET ANOTHER BOUNDARY EN ROUTE FROM POINTS NORTH AND WEST. A DEEP AND MODERATELY STRONG SOUTHWESTERLY FLOW DEVELOPS AND WE SHALL FINALLY SEE AN UNSEASONABLY WARM AFTERNOON DESPITE WHAT MAY BE A RATHER CLOUDY DAY. IN FACT BECAUSE OF THE CLOUDS I'D LOVE TO BELIEVE THE MEX NUMBERS THAT SHOW ALL AREAS AWAY FROM THE IMMEDIATE COAST HITTING A HIGH OF 80 OR BETTER-BUT I DON'T. WITH 850MB TEMPS AROUND 12C AND LAPSE RATES A BIT STEEPER THAN MOIST ADIABATIC LOW 70S SEEM MUCH MORE PROBABLE. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... AS OF 06Z...EXPECT OCCASIONAL MVFR DUE TO LOW CIGS AND POSSIBLE AREAS OF FOG INTO THE EARLY MORNING HOURS...WITH CONDITIONS GRADUALLY IMPROVING TO VFR THE REMAINDER OF THE VALID TAF PERIOD AS HIGH PRESSURE CONTINUES TO SLOWLY BUILD IN. WITH NORTHERLY WINDS AOB 10 KTS...SCT-BKN LOW CLOUDS NOTED IN RECENT OBS MAY BE THE SIGNAL THAT THESE CONDITIONS ARE COMING TO AN END. TAFS DO CARRY TEMPO MVFR CIGS TO ACCOUNT FOR PASSING LOWER CIGS THROUGH 09Z OR SO. WHILE IT CANNOT BE ENTIRELY RULED OUT...ANTICIPATE HIGH CLOUD COVER AND INCREASING WINDS TOWARD DAYBREAK TO OVERALL INHIBIT FOG DEVELOPMENT. HAVE KEPT TEMPO WITH FOG IN GOING FORECAST JUST BEFORE DAYBREAK. AFTER DAYBREAK...EXPECT VFR TO PREVAIL THROUGH THE REMAINDER OF THE TAF PERIOD AS HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. NORTHEAST WINDS AROUND 10 TO 12 KTS WILL PREVAIL ON FRIDAY. EXTENDED OUTLOOK...MVFR/IFR POSSIBLE LATE SUNDAY INTO MONDAY. OTHERWISE EXPECT VFR. && .MARINE... .NEAR TERM /THROUGH TONIGHT/... AS OF 10 PM THURSDAY...ALL ADVISORIES EXPIRES AS OF 10 PM AS SEAS DAMPEN TO LESS THAN 6 FT. FRYING PAN 6.9 FEET AT 10 SECONDS BUT THE LONGER PERIOD ENERGY WILL DECAY ONTO THE SHELF. WILL NEED TO REPLACE NC WATERS WITH AN EXERCISE CAUTION STATEMENT HOWEVER SINCE WINDS WILL REMAIN FAIR FRISKY FROM THE N OVERNIGHT IN CONJUNCTION WITH THE ELEVATED SEAS. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 245 PM THURSDAY...A NORTHERLY COMPONENT TO THE WINDS WILL BE THE COMMON FACTOR ACROSS THE COASTAL WATERS FOR THE SHORT TERM PERIOD. FOR FRIDAY WINDS WILL MAINTAIN A MOSTLY NORTH DIRECTION WITH SPEEDS OF 15-20 KNOTS. SOME VEERING TO TO NORTHEAST CAN BE EXPECTED OVERNIGHT FRIDAY AND INTO SATURDAY AS MORE OF A WEDGE CONFIGURATION DEVELOPS. WITH A SECONDARY SURGE OF SHALLOW COLD AIR WINDS WILL INCREASE IN MAGNITUDE TO AROUND 20 KNOTS. SEAS WILL RISE FROM 2-4 FEET FRIDAY TO 3-6 FEET EARLY SATURDAY AND MAINTAIN THESE HEIGHTS THROUGH LATE IN THE PERIOD. AN EXTENDED SMALL CRAFT ADVISORY WILL PROBABLY BE IN ORDER. LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 245 PM THURSDAY...A WEDGE OF HIGH PRESSURE OVER THE CAROLINAS WILL BRING A NORTHEASTERLY FLOW OVER THE WATERS ON SUNDAY. THE GRADIENT WILL ONLY BE MODERATE AT BEST SO DESPITE SOME SWELL ENERGY MIXING IN WITH THE WIND WAVES OVERALL SEAS WILL BE FAIRLY TYPICAL FOR THE TIME OF YEAR WITH NO HEADLINES OR FLAGS IN EFFECT. TROUGHINESS WILL DEVELOP BETWEEN THIS WEDGE AND THE WEST ATLANTIC HIGH SUNDAY NIGHT AND THE FORMER AIRMASS SHOULD BE GONE BY MONDAY. THIS WILL BRING LIGHT WINDS THAT WILL TURN TO THE SW EARLY MONDAY FOLLOWED BY A VEER TO THE NW MIDDAY MONDAY OR MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. SIGNIFICANT WAVE HEIGHT MAY NOT CHANGE MUCH AND DOMINANT PERIOD MAY SHORTEN SOME AS SWELL ENERGY ABATES. NORTHEASTERLY FLOW RETURNS TUESDAY AS ANOTHER WEAK HIGH WEDGES UP AGAINST THE EAST FACE OF THE APPALACHIANS AND AN AXIS OF HIGH PRESSURE DEVELOPS INTO THE CAROLINAS. SLIGHT INCREASE IN SWELL AND WIND WAVE COULD BUMP SEAS UP BUT STILL NO HAZARDS/HEADLINES. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...MJC SHORT TERM...SHK LONG TERM...MBB AVIATION...31
Hazardous weather outlook, Feb 26, 2:12 PM EST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 212 PM EST THU FEB 26 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-271915- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 212 PM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY BLACK ICE WILL DEVELOP LATE TONIGHT. BRIDGES WILL BE MOST SUSCEPTIBLE TO ICING. MOTORISTS AND PEDESTRIANS SHOULD USE EXTREME CARE AS WHAT MAY SEEM JUST WET WILL ACTUALLY BE FROZEN LATE TONIGHT AND EARLY FRIDAY MORNING. FREEZING FOG IS EXPECTED TO DEVELOP LATE TONIGHT AS TEMPERATURES DROP BELOW FREEZING AND THEN CONTINUE INTO EARLY FRIDAY MORNING. THIS FOG WILL COAT EXPOSED SURFACES WITH A VERY FINE LAYER OF ICE. THE FOG WILL ALSO REDUCE THE VISIBILITY TO 2 MILES OR LESS AND IN SOME LOCATIONS...THE FOG MAY RESTRICT THE VISIBILITY TO NEAR ONE- QUARTER MILE FOR A TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-271915- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 212 PM EST THU FEB 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BEGINNING FRIDAY NIGHT AND PERSISTING INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-271915- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 212 PM EST THU FEB 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BEGINNING FRIDAY NIGHT AND PERSISTING INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 10:05 AM EST | River Flood Advisory | ILM | Pender | 9 days |
Nearby
Small Craft Advisories in North Carolina, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.